A priori estimate for a singularly perturbed mixed-order boundary value problem

Lade...
Vorschaubild
Datum
2000
Autor:innen
Volevič, Leonid R.
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Russian Journal of Mathematical Physics. 2000, 7(4), pp. 288-318
Zusammenfassung

In this paper we study mixed-order (Douglis-Nirenberg) boundary value problems which depend on a real parameter but which are not elliptic with parameter in the sense of Agmon-Agranovich-Vishik. Using the method of the Newton polygon, we are able to prove a priori estimates for the solutions of such problems in corresponding Sobolev spaces. For the related singularly perturbed problem the boundary layer structure of the solutions is described. As an application of the a priori estimate, we obtain new estimates for a transmission problem studied by Faierman.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690DENK, Robert, Leonid R. VOLEVIČ, 2000. A priori estimate for a singularly perturbed mixed-order boundary value problem. In: Russian Journal of Mathematical Physics. 2000, 7(4), pp. 288-318
BibTex
@article{Denk2000prior-558,
  year={2000},
  title={A priori estimate for a singularly perturbed mixed-order boundary value problem},
  number={4},
  volume={7},
  journal={Russian Journal of Mathematical Physics},
  pages={288--318},
  author={Denk, Robert and Volevič, Leonid R.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/558">
    <dc:contributor>Volevič, Leonid R.</dc:contributor>
    <dcterms:abstract xml:lang="eng">In this paper we study mixed-order (Douglis-Nirenberg) boundary value problems which depend on a real parameter but which are not elliptic with parameter in the sense of Agmon-Agranovich-Vishik. Using the method of the Newton polygon, we are able to prove a priori estimates for the solutions of such problems in corresponding Sobolev spaces. For the related singularly perturbed problem the boundary layer structure of the solutions is described. As an application of the a priori estimate, we obtain new estimates for a transmission problem studied by Faierman.</dcterms:abstract>
    <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights>
    <dc:language>eng</dc:language>
    <dc:creator>Denk, Robert</dc:creator>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:02Z</dcterms:available>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:02Z</dc:date>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/558/1/A_priori_estimate_for_a_singularly_perturbed_mixed_order_boundary_value_problem.pdf"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/558/1/A_priori_estimate_for_a_singularly_perturbed_mixed_order_boundary_value_problem.pdf"/>
    <dc:format>application/pdf</dc:format>
    <dc:creator>Volevič, Leonid R.</dc:creator>
    <dcterms:issued>2000</dcterms:issued>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/558"/>
    <dcterms:bibliographicCitation>First publ. in: Russian Journal of Mathematical Physics 7 (2000), 4, pp. 288-318</dcterms:bibliographicCitation>
    <dcterms:title>A priori estimate for a singularly perturbed mixed-order boundary value problem</dcterms:title>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Diese Publikation teilen